| Model Number |
8637-40 |
| Medical Device Problem Codes |
Disconnection (1171); Material Integrity Problem (2978); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a healthcare provider regarding a patient an implantable pump for spinal pain indications.It was reported that the pump had not been functioning for 2 years.The caller stated the patient had an extensive back surgery with hardware placement.The neurosurgeon just saw the patient yesterday and said that the catheter was disconnected from the pump and kind of coiled in the patient's back.The pump was interrogated, and it was running at a minimal rate. the plan was to have the pump <(>&<)> catheter replaced and revised respectively, and they needed to turn the pump off because there was nothing therapeutic about it at this point.
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Section d references the main component of the system.Other medical products in use during the event include: brand name ascenda; product id 8780 (serial: hg3pj1m18); product type: 0184-catheter; implant date (b)(6) 2019; explant date medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.